# SDR CA020903011

- Difficulty date: August 22, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Precooler
- Part number: GG670950011
- Condition: Cracked
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING THE RT BLEED OVERHEAT PROBLEM HORIZON FOUND THAT THE RT PRE-COOLER HAD TWO CRACKS ONE ON EACH SIDE. THE CRACKS ARE IN THE WELDED AREAS OF THE INLET AND THE OUTLET.
